On the age of meteorites
Doklady Akademii Nauk, Tome 123 (1958) no. 3, pp. 424-426
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_3_a10,
author = {I. E. Starik and M. M. Shats and \`E. V. Sobotovich},
title = {On the age of meteorites},
journal = {Doklady Akademii Nauk},
pages = {424--426},
year = {1958},
volume = {123},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_3_a10/}
}
I. E. Starik; M. M. Shats; È. V. Sobotovich. On the age of meteorites. Doklady Akademii Nauk, Tome 123 (1958) no. 3, pp. 424-426. http://geodesic.mathdoc.fr/item/DAN_1958_123_3_a10/